×

A characterization of state spaces of orthomodular lattices. (English) Zbl 0317.06007


MSC:

06C15 Complemented lattices, orthocomplemented lattices and posets
46A03 General theory of locally convex spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alfsen, E.M, ()
[2] Davies, E.B, Example related to the foundations of quantum theory, J. math. phys., 13, 39-41, (1972) · Zbl 0229.02029
[3] Davies, E.B; Lewis, J.T, An operational approach to quantum probability, Commun. math. phys., 17, 239-260, (1970) · Zbl 0194.58304
[4] Edwards, C.M, The theory of pure operations, Commun. math. phys., 24, 260-288, (1972) · Zbl 0227.46073
[5] Greechie, R.J, Orthomodular lattices admitting no states, J. combinatorial theory, 10, 119-132, (1971) · Zbl 0219.06007
[6] Greechie, R.J; Miller, F.R, On structures related to states on an empirical logic I. weights on finite spaces, () · Zbl 0354.02025
[7] Jauch, J.M; Piron, C, On the structure of quantal proposition systems, Helv. phys. acta, 42, 842-848, (1969) · Zbl 0181.27603
[8] Ludwig, G, An improved formulation of some theorems and axioms in the axiomatic foundation of the Hilbert space structure of quantum mechanics, Commun. math. phys., 26, 78-86, (1972) · Zbl 0232.47054
[9] Stoer, J; Witzgall, C, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.